It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-02-2005, 09:07 PM   #1
Newbie
(male)
 
Join Date: Jun 2005
Posts: 2
max4202001 HB User
Question Synthroid side effects?

HI My name is Andrew, 23.male from california.

I been having weight lost everyday. i been losing weight like 2 to 4 pounds everyday. i used to weight 210 down to 184. sometimes i have been getting sweety, rapid heartrate increase, sometime muscle pain in my leg. sometime neverouse system, but it has been a while since i havent been to the doctor. it probley has been about nine month, since i havent had my synthroid check out. or i havent been takeing my medcation for almost over a year now. but im afraid to fine out what my synthroid is going to be out of line. and i know my doctor wont be very happy with me for not taking my medcation. or having check my synthroid out for a long time. so im pretty sure. it out of line. sometime i have been feeling tired. dont want to do anything but sleep all the time. or dont wanna be around people.
Thank for taking the time reading it, and let me know, what the side effect are and what they mean.

 
Old 06-03-2005, 02:35 AM   #2
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Synthroid side effects?

Hi Andrew. Welcome to the Board! You used to be on Synthroid? I guess you were hypo then. Your hypo however, may have been a precursor to Graves Disease which is hyper and which some of your symptoms suggest...but some symptoms also suggest that you are again hypo and it is possible you may be dealing with Hashimotos thyroid disease.

However, we will not know unless you get the propper blood tests: FT4, FT3, TSH and the antibody tests for Graves Disease and Hashimotos disease. Andrew, once you have these labs you will be in better shape to find out what is going on. Well, if your doctor is "not very happy" , it is only because he cares about your health...don't let that prevent you from going! Let us know how it goes, good luck. Hope this helps.

Last edited by pixiek; 06-03-2005 at 02:39 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lowering dosage of Synthroid Faithe79 Open to All Other Health Topics 2 05-06-2008 01:19 PM
Side Effects of Synthroid Fillers? Tamsin Thyroid Disorders 2 03-10-2008 08:56 PM
Synthroid Side-Effects dcdrogers Thyroid Disorders 2 10-19-2007 05:07 PM
questions about Synthroid 2000airedale Thyroid Disorders 3 09-28-2007 10:32 AM
Synthroid side effects - tingling, sore muscles mjanem Thyroid Disorders 4 08-03-2007 11:53 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!